World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Mathematical Models and Methods in Applied Sciences cover

Volume 15, Issue 04 (April 2005)

No Access
QUALITATIVE PROPERTIES OF A POPULATION DYNAMICS SYSTEM DESCRIBING PREGNANCY
  • Pages:507–554

https://doi.org/10.1142/S0218202505000455

No Access
ON THE NUMBER OF POSITIVE PERIODIC SOLUTIONS OF FUNCTIONAL DIFFERENTIAL EQUATIONS AND POPULATION MODELS
  • Pages:555–573

https://doi.org/10.1142/S0218202505000467

No Access
EXPONENTIAL CONVERGENCE OF hp-FEM FOR MAXWELL EQUATIONS WITH WEIGHTED REGULARIZATION IN POLYGONAL DOMAINS
  • Pages:575–622

https://doi.org/10.1142/S0218202505000480

No Access
UNIQUENESS AND COLLAPSE OF SOLUTION FOR A MATHEMATICAL MODEL WITH NONLOCAL TERMS ARISING IN GLACIOLOGY
  • Pages:623–642

https://doi.org/10.1142/S0218202505000492

No Access
A HIERARCHY OF APPROXIMATIONS TO THE RADIATIVE HEAT TRANSFER EQUATIONS: MODELLING, ANALYSIS AND SIMULATION
  • Pages:643–665

https://doi.org/10.1142/S0218202505000479